# SDR IPXA2025103173256

- Difficulty date: October 9, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110186
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSION AT AFT CARGO COMP. FOUND CORROSION BETWEEN STRINGER 29R AND FUSELAGE SKIN AT STA 1560-1580. INSTALLED (1EA) REPAIR STRINGER SECTION AND (1EA) FILLER AT LOWER FUSELAGE SKIN BEWTEEN STA 1560-1580 AND STGR-29R I.A.W. B757-200PF SRM 53-00-03-2R-1 REPAIR 1, FIG.201 SHEET 8, DETAIL II ACCOMPLISHED REPAIR PER B757-200PF SRM 53-00-03-2R REPAIR 1 REV 124.
